|Vomiting without notice
Sep 13, 2006
I am having a problem with vomiting I will vomit without any notice no reason just happens. It is so violent that I have knocked myself out at time. I am on Kaletra, viramune, viread synthroid valtrex. I have stopped all meds for 6 weeks and no change. It can be anything from water to a Steak that it will happen with. My DR has no clue and I have seen Gastro Spec who aslo cant seem to say why. Have you heard of anyone else with similar symptoms. I really need to know anything please.
Response from Dr. Henry
We have had some patients who have developed intractable nausea/vomiting of unclear etiology. A wide range of infections, dysmotility conditions (often evaluated with a swallowing study), medication side effect, middle/inner ear disturbances, nervous system disorders, mental health/psychologic disorders, metabolic/hormone problems and other conditions can contribute to nausea and vomiting. If a specific problem can be identified then treatment can be better targeted. There are a number of anti-nausea medications that can be helpful for different patients for symptom control(from Reglan to Compazine/Tigan, to Zofran and others). KH
Atripla Side EFfects
Protease enzyme inhibitors
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.